# SDR SWAA2025100609107

- Difficulty date: August 27, 2025
- Submitted: October 6, 2025
- Operation: Air carrier
- Aircraft: N901WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32545
- Aircraft time: 58,011 hours, 33,767 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FRAME LOCATED STA 312 BTW STR 5L TO STR 6L AT PASSENGER CABIN.  REPAIRED FRAME LOCATED STA 312 BTW STR 5L TO STR 6L AT PASSENGER CABIN IAW EA M-22-153-01244 REV: 3.
